Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

An Edaphic Limit of Forests in the Prairie Region of Illinois

Geo. D. Fuller
Ecology
Vol. 4, No. 2 (Apr., 1923), pp. 135-140
Published by: Wiley on behalf of the Ecological Society of America
DOI: 10.2307/1929487
Stable URL: http://www.jstor.org/stable/1929487
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
An Edaphic Limit of Forests in the Prairie Region of Illinois
Preview not available

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
Part of Sustainability